# SDR A6WA201240518

- Difficulty date: April 9, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,249 hours, 20,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484.00, BL 27.0 CLIP CRACKED.  REPAIRED LT FS 484.0, BL 27.0 CLIP BY INCOROPORATING REO 601R-53-41-059.
